Universidad Complutense de Madrid
E-Prints Complutense

Flags in zero dimensional complete intersection algebras and indices of real vector fields

Impacto

Descargas

Último año

Giraldo Suárez, Luis y Gómez-Mont, X. y Mardešic, P. (2008) Flags in zero dimensional complete intersection algebras and indices of real vector fields. Mathematische Zeitschrift, 260 (1). pp. 77-91. ISSN 0025-5874

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

247kB

URL Oficial: http://www.springerlink.com/content/9777668l3584u182/fulltext.pdf


URLTipo de URL
http://www.springerlink.comEditorial


Resumen

We introduce bilinear forms in a flag in a complete intersection local R-algebra of dimension 0, related to the Eisenbud-Levine, Khimshiashvili bilinear form. We give a variational interpretation of these forms in terms of Jantzen's filtration and bilinear forms. We use the signatures of these forms to compute in the real case the constant relating the GSV-index with the signature function of vector fields tangent to an even dimensional hypersurface singularity, one being topologically defined and the other computable with finite dimensional commutative algebra methods.


Tipo de documento:Artículo
Palabras clave:Singularities of functions · Local algebra · Bilinear form · Index of vector field
Materias:Ciencias > Matemáticas > Geometría diferencial
Código ID:16442
Depositado:20 Sep 2012 09:15
Última Modificación:07 Feb 2014 09:29

Descargas en el último año

Sólo personal del repositorio: página de control del artículo